Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Facing hair fall and itchy rash on arms, ears and scalp. What treatment should be done?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3390 Questions
I have had a rash for about 3 years :( started on my arms and back and then went to my back of my scalp and on my ears and inside them . The itching is so intense and I want to scratch my skin off :( it starts off just itchy skin and then turns to a rash and then scabs. I have been to over 10 drs and had too many test !!!!!!! Also I am losing hair everyday -
Please help
Posted Sun, 28 Apr 2013 in Skin Hair and Nails
Answered by Dr. Raju A.T 4 hours later

Thanks for your query.

Skin rashes which spread are usually caused by infections and ones which are restricted to the superficial layers could be due to fungal infections.

I would like to know the tests done and medications you have used which help me to rule out certain possibilities and advice how to move next.

Kindly to mention or attach the reports of the tests you underwent and the also mention the medications with name and dosage you had been till now for the problem.

Waiting for your response,
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor